Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Normal bases for Hopf-Galois algebras


Author: H. F. Kreimer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2853-2856
MSC (2000): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-02-06442-0
Published electronically: March 14, 2002
MathSciNet review: 1908907
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $H$ be a Hopf algebra over a commutative ring $R$such that $H$ is a finitely generated, projective module over $R$, let $A$ be a right $H$-comodule algebra, and let $B$ be the subalgebra of $H$-coinvariant elements of $A$. If $A$ is a Galois extension of $B$ and $B$ is a local subalgebra of the center of $A$, then $A$ is a cleft right $H$-comodule algebra or, equivalently, there is a normal basis for $A$ over $B$.


References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Elements of Mathematics, Commutative Algebra, Hermann, Paris, 1972. MR 50:12997
  • 2. Y. Doi and M. Takeuchi, Cleft comodule algebras for a bialgebra, Comm. in Algebra 14(5) (1986), 801-817. MR 87e:16025
  • 3. H.F. Kreimer and P.M. Cook III, Galois theories and normal bases, J. Algebra 43 (1976), 115-121. MR 54:12740
  • 4. H.F. Kreimer and M. Takeuchi, Hopf algebras and Galois extensions of an algebra, Indiana U. Math. J. 30 (1981), 675-692. MR 83h:16015
  • 5. D. Rumynin, Hopf-Galois extensions with central invariants and their geometric properties, Algebras and Representation Theory 1 (1998), 353-381. MR 2000h:16051

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30

Retrieve articles in all journals with MSC (2000): 16W30


Additional Information

H. F. Kreimer
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: kreimer@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06442-0
Keywords: Cleft Hopf algebra, normal basis
Received by editor(s): April 11, 2001
Received by editor(s) in revised form: May 23, 2001
Published electronically: March 14, 2002
Communicated by: Martin Lorenz
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society